# SDR 98ZZZX286

- Difficulty date: January 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N459AM
- Make and model: Swrngn SA227AC
- Aircraft serial: AC700
- Engine: Garrtt TPE33111U
- System (JASC): 7320 · Fuel Controlling System
- Part: Fcu
- Condition: Required Adjust
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O, R
- Precautionary procedure: C, D

## Discrepancy

BWD/DFW - FLT 1230 - ON TAKEOFF ROLL JUST BEFORE V1, EXPERIENCED A POWER DROP IN LT ENGINE AND ACFT YAWED TO THE LEFT. ABORTED TAKEOFF AND RETURNED TO GATE WITH NO FURTHER ABNORMALITIES NOTED.  MAINTENANCE CONTROL DISPATCHED FROM DFW AND ADJUSTED SCREW 'X' ON LT ENGINE ONE FULL TURN AND ADJUSTED THE FUEL FLOW 20 CLICKS.  MAINTENANCE AND FLIGHT CREW PERFORMED GROUND RUNS AND FULL POWER ASSURANCE RUNS.  ALL INDICATIONS WITHIN PARAMETERS.  AIRCRAFT RELEASED TO SERVICE.
